# SDR DALA1101290659

- Difficulty date: December 16, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INTERCOSTAL AT STA 680, WL232 L-2 DOOR FOUND STRINGER CRACKED LT.  R & R STRINGER DURING HMV ON NON ROUTINE CARD 181280.
